Research
Publications

Publications at the Riemann Center

Showing results 1 - 20 out of 143

2024


Blomer V, Brüdern J, Derenthal U, Gagliardi G. The Manin-Peyre conjecture for smooth spherical Fano varieties of semisimple rank one. Forum of Mathematics, Sigma. 2024 Jan 18;12:11. doi: 10.1017/fms.2023.123

2023


Alexandrou T, Schreieder S. On Bloch's map for torsion cycles over non-closed fields. Forum of Mathematics, Sigma. 2023 Jun 22;11:e53. doi: 10.48550/arXiv.2210.03201, 10.1017/fms.2023.51
Assimos R, Savas-Halilaj A, Smoczyk K. Graphical mean curvature flow with bounded bi-Ricci curvature. Calculus of Variations and Partial Differential Equations. 2023 Jan;62(1):12. Epub 2022 Nov 5. doi: 10.48550/arXiv.2201.05523, 10.1007/s00526-022-02369-3
Beckenbach I, Hulek K, Teschke O. The extension of zbMATH Open by arXiv preprints. 2023.
Casalaina-Martin S, Grushevsky S, Hulek K. The birational geometry of moduli of cubic surfaces and cubic surfaces with a line. 2023 Dez 23. Epub 2023 Dez 23.
Casarin L, Lechtenfeld O, Rupprecht M. Nicolai maps with four-fermion interactions. Journal of high energy physics. 2023 Dez 19;2023(12):132. doi: 10.48550/arXiv.2310.19946, 10.1007/JHEP12(2023)132
Hulek K. How do mathematicians publish? - Some trends. European Mathematical Society Magazine. 2023 Okt;129:36 - 41. doi: 10.4171/MAG/160
Lechtenfeld O, Rupprecht M. An improved Nicolai map for super Yang–Mills theory. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics. 2023 Mär 10;838:137681. Epub 2023 Jan 11. doi: 10.48550/arXiv.2211.07660, 10.1016/j.physletb.2023.137681
Lechtenfeld O, Znojil M. Quasi-hermitian quantum mechanics and a new class of user-friendly matrix hamiltonians. Journal of Physics: Conference Series. 2023;2667:012036. Epub 2023 Dez 18. doi: 10.48550/arXiv.2308.15043, 10.1088/1742-6596/2667/1/012036
Muñoz V, Schütt M, Tralle A. Negative Sasakian structures on simply-connected 5-manifolds. Mathematical research letters. 2023 Mai 4;29(6):1827-1857. doi: 10.48550/arXiv.2007.08597, 10.4310/MRL.2022.v29.n6.a9
Skorobogatov AN, Valloni D. Enriques Involutions and Brauer Classes. Nagoya mathematical journal. 2023 Sep;251:606-621. Epub 2022 Dez 13. doi: 10.48550/arXiv.2202.08030, 10.1017/nmj.2022.43

2022


Catanese F, Schütt M. Singularities of normal quartic surfaces II (char=2). Pure and Applied Mathematics Quarterly. 2022 Okt 25;18(4):1379-1420. doi: 10.4310/PAMQ.2022.v18.n4.a5
Cork J, Harland D, Winyard T. A model for gauged skyrmions with low binding energies. Journal of Physics A: Mathematical and Theoretical. 2022 Jan 7;55(1):015204. Epub 2021 Dez 13. doi: 10.1088/1751-8121/ac3c81, 10.1088/1751-8121/ac71ec
Derenthal U, Wilsch F. Integral points on singular del Pezzo surfaces. Journal of the Institute of Mathematics of Jussieu. 2022 Nov 10. Epub 2022 Nov 10. doi: 10.1017/S1474748022000482
Ivanov VR, Ketov SV, Pozdeeva EO, Vernov SY. Analytic extensions of Starobinsky model of inflation. Journal of Cosmology and Astroparticle Physics. 2022 Mär;(3):058. Epub 2022 Mär 28. doi: 10.48550/arXiv.2111.09058, 10.1088/1475-7516/2022/03/058
Kumar K, Lechtenfeld O, Picanço Costa G, Röhrig J. Yang–Mills solutions on Minkowski space via non-compact coset spaces. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics. 2022 Dez 10;835:137564. Epub 2022 Nov 14. doi: 10.48550/arXiv.2206.12009, 10.1016/j.physletb.2022.137564
Orr M, Skorobogatov AN, Valloni D, Zarhin YG. Invariant Brauer group of an abelian variety. Israel journal of mathematics. 2022 Jun;249(2):695-733. Epub 2022 Jun 29. doi: 10.48550/arXiv.2007.05473, 10.1007/s11856-022-2323-5
Rupprecht M. The coupling flow of N = 4 super Yang-Mills theory. Journal of high energy physics. 2022 Apr;2022(4):4. Epub 2022 Apr 1. doi: 10.48550/arXiv.2111.13223, 10.1007/JHEP04(2022)004
Schreieder S. A moving lemma for cohomology with support. 2022 Jul 17. Epub 2022 Jul 17. doi: 10.48550/arXiv.2207.08297

2021


Arias C, Gover AR, Waldron A. Conformal geometry of embedded manifolds with boundary from universal holographic formulæ. Advances in mathematics. 2021 Jun 25;384:107700. Epub 2021 Apr 8. doi: 10.48550/arXiv.1906.01731, 10.1016/j.aim.2021.107700